کد مقاله | کد نشریه | سال انتشار | مقاله انگلیسی | نسخه تمام متن |
---|---|---|---|---|
9667163 | 863120 | 2005 | 11 صفحه PDF | دانلود رایگان |
عنوان انگلیسی مقاله ISI
May the singular integrals in BEM be replaced by zero?
دانلود مقاله + سفارش ترجمه
دانلود مقاله ISI انگلیسی
رایگان برای ایرانیان
موضوعات مرتبط
مهندسی و علوم پایه
مهندسی کامپیوتر
نرم افزارهای علوم کامپیوتر
پیش نمایش صفحه اول مقاله

چکیده انگلیسی
When approximating the singular integrals arising in the boundary element method by quadrature techniques, it is important to keep the quadrature error consistent with the discretization error in order to reach the optimal order of convergence. In classical approaches, this means that the order of the quadrature grows logarithmically in the number of degrees of freedom. We present a quadrature scheme based on alternative representations of the singular integrands that allows us to use a constant quadrature order without giving up consistency.
ناشر
Database: Elsevier - ScienceDirect (ساینس دایرکت)
Journal: Computer Methods in Applied Mechanics and Engineering - Volume 194, Issues 2â5, 4 February 2005, Pages 383-393
Journal: Computer Methods in Applied Mechanics and Engineering - Volume 194, Issues 2â5, 4 February 2005, Pages 383-393
نویسندگان
S. Börm, N. Krzebek, S.A. Sauter,